# SDR REXA2021062900424

- Difficulty date: June 14, 2021
- Submitted: June 29, 2021
- Operation: Air carrier
- Aircraft: N337PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15337
- Aircraft time: 15,169 hours, 11,167 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: SH6903706125
- Condition: Gouged
- Location: Bs 897-913 S27
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE OUTER SKIN GOUGED AT STGR 27 BETWEEN FS 897.00 AND FS 913.00.  REPAIRED PER ENDEAVOR EA CRJ953-11713, REV. IR DATED 6/8/21.  REPAIRED PER EA  953-11713 REV IR DATED 6-8-2021. REMOVED AND RE-INSTALLED BELOW FLOOR DISTRIBUTION DUCT IAW CRJ 900 AMM 21-23-38-00/400-807-A01. LEAK CHECK GOOD IAW AMM 21-23-00-790-801-A01.
